Journal of Mathematical Finance

Vol.3 No.3(2013), Paper ID 36154, 9 pages



Risk Measures and Nonlinear Expectations


Zengjing Chen, Kun He, Reg Kulperger


School of Mathematics, Shandong University, Jinan, China; Department of Financial Engineering, Ajou University, Suwon, Korea
Department of Mathematics, Donghua University, Shanghai, China
Department of Statistical and Actuarial Science, The University of Western Ontario London, Ontario, Canada


Copyright © 2013 Zengjing Chen, Kun He, Reg Kulperger et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Z. Chen, K. He and R. Kulperger, "Risk Measures and Nonlinear Expectations," Journal of Mathematical Finance, Vol. 3 No. 3, 2013, pp. 383-391. doi: 10.4236/jmf.2013.33039.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.